×

zbMATH — the first resource for mathematics

Zur Unterteilung semisimplizialer Mengen. (German) Zbl 0176.20703

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Barratt, M. G.: Simplicial and semisimplicial complexes. Vervielfältigtes Manuskript, Princeton 1956.
[2] Feuerbach, K. W.: Grundriß zu analytischen Untersuchungen der dreieckigen Pyramide. Ansbach-Nürnberg: In Commission bei Riegel und Wiesner 1827.
[3] Fritsch, R.: Zur Unterteilung semisimplizialer Mengen, Dissertation, Saarbrücken 1968.
[4] Fritsch, R.: Zur Unterteilung semisimplizialer Mengen. II. Erscheint in der Math. Z. · Zbl 0176.20801
[5] ?, u. D. Puppe: Die Homöomorphie der geometrischen Realisierungen einer semisimplizialen Menge und ihrer Normalunterteilung. Arch. Math.18, 508-512 (1967). · Zbl 0171.43704
[6] Gabriel, P., et M. Zisman: Fondements de la Topologie Simpliciale. Vervielfältigtes Manuskript, Straßburg 1965. Außerdem erschienen als Band 35 der Ergebnisse der Mathematik und ihrer Grenzgebiete unter dem Titel: Calculus of fractions and homotopy theory. Berlin-Heideblerg-New York: Springer 1967.
[7] Giever, J. B.: On the equivalence of two singular homology theories. Ann. Math.51, 178-190 (1950). · Zbl 0035.38801
[8] Hilton, P., and S. Wylie: Homology theory. Cambridge: University Press 1960. · Zbl 0091.36306
[9] Hu, S.: On the realizability of homotopy groups and their operations. Pacific J. Math.1, 583-602 (1951). · Zbl 0044.19902
[10] Kan, D. M.: On css-complexes. Amer. J. Math.79, 449-476 (1957). · Zbl 0078.36901
[11] Kodama, Y.: A relation between two realizations of complete semi-simplicial complexes. Proc. Japan Acad.33, 536-540 (1957). · Zbl 0083.39002
[12] Lamotke, K.: Semisimpliziale algebraische Topologie. Berlin-Heidelberg-New York: Springer 1968. · Zbl 0188.28301
[13] Milnor, J.: The geometric realization of a semisimplicial complex. Ann. Math.65, 357-362 (1957). · Zbl 0078.36602
[14] Puppe, D.: Homotopie und Homologie in abelschen Gruppen- und Monoidkomplexen. I. Math. Z.68, 367-406 (1958). · Zbl 0078.15501
[15] Schubert, H.: Topologie. Stuttgart: B. G. Teubner 1964.
[16] Seifert, H., u. W. Threlfall: Lehrbuch der Topologie. Leipzig-Berlin: B. G. Teubner 1934. · JFM 60.0496.05
[17] Whitehead, J. H. C.: Combinatorial homotopy I. Bull. AMS55, 213-245 (1949). · Zbl 0040.38704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.